# SDR CALA2011071200483

- Difficulty date: July 11, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 69,749 hours, 15,287 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

T/E FLAP DISAGREE ON SHORT FINAL.  RAN CHECKLIST, LANDED FLAP S 20.  NORMAL LANDING.  CYCLED FLAPS SEVERAL TIMES.  NO DEFECTS NOTED.  OK TO CONTINUE.
